Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Sobel, Matthew J.
1974.
Mathematical Methods in Queueing Theory.
Vol. 98,
Issue. ,
p.
231.
Prabhu, N. U.
1974.
Stochastic control of queueing systems.
Naval Research Logistics Quarterly,
Vol. 21,
Issue. 3,
p.
411.
Kao, Edward P. C.
1974.
Study of Patient Admission Policies for Specialized Care Facilities.
IEEE Transactions on Systems, Man, and Cybernetics,
Vol. SMC-4,
Issue. 6,
p.
505.
Klein, C. F.
and
Gruver, W. A.
1981.
Optimal control of Markovian queueing systems.
Optimal Control Applications and Methods,
Vol. 2,
Issue. 1,
p.
23.
Hinderer, K.
and
Kadelka, D.
1988.
Hector.
p.
62.
Li, Quan-Lin
Ma, Jing-Yu
Fan, Rui-Na
and
Xia, Li
2019.
Stochastic Models in Reliability, Network Security and System Safety.
Vol. 1102,
Issue. ,
p.
44.